| Model Number |
86451 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an audible leak was heard and tidal volumes were not being reached due to a smaller cuff size of the endotracheal tube as shown from the photo provided.The patient did receive a tube exchange later.When compared, it was found that the affected tube¿s cuff was significantly smaller and almost half the size and the affected tube showed no obvious leaks or defects other than the cuff being smaller.
Additional Manufacturer Narrative
Additional information: d9, g3, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that an audible leak was heard and tidal volumes were not being reached due to a smaller cuff size of the endotracheal tube as shown from the photo provided.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.